Xu, Junfeng;Han, Qi;Zhang, Jilong

  • Published : 2009.11.30


In this paper, we shall show that for any entire function f, the function of the form $f^m(f^n$ - 1)f' has no non-zero finite Picard value for all positive integers m, n ${\in}\;{\mathbb{N}}$ possibly except for the special case m = n = 1. Furthermore, we shall also show that for any two nonconstant meromorphic functions f and g, if $f^m(f^n$-1)f' and $g^m(g^n$-1)g' share the value 1 weakly, then f $\equiv$ g provided that m and n satisfy some conditions. In particular, if f and g are entire, then the restrictions on m and n could be greatly reduced.


entire function;meromorphic function;Picard value


  1. J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-27
  2. M. L. Fang and W. Hong, A unicity theorem for entire functions concerning differential polynomials, Indian J. Pure Appl. Math. 32 (2001), no. 9, 1343-1348
  3. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964
  4. W. K. Hayman, Research Problems in Function Theory, The Athlone Press University of London, London 1967
  5. W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. (2) 70 (1959), 9-42
  6. W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic function, Indian J. Pure Appl. Math. 35 (2004), no. 2, 121-132
  7. C. C. Yang and X. H. Hua, Unique polynomials of entire and meromorphic functions, Mat. Fiz. Anal. Geom. 4 (1997), no. 3, 391-398
  8. C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003
  9. H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl. 28 (1995), no. 1, 1-11
  10. P. C. Hu, P. Li, and C. C. Yang, Unicity of Meromorphic Mappings, Advances in Complex Analysis and its Applications, 1. Kluwer Academic Publishers, Dordrecht, 2003
  11. J. Clunie, On a result of Hayman, J. London Math. Soc. 42 (1967), 389-392
  12. C. C. Yang, On deficiencies of differential polynomials. II, Math. Z. 125 (1972), 107-112
  13. C. C. Yang and X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 395-406

Cited by

  1. Uniqueness Theorems of Difference Operator on Entire Functions vol.2013, 2013,
  2. Uniqueness Theorems on Difference Monomials of Entire Functions vol.2012, 2012,